# SDR QXEA200800808

- Difficulty date: July 23, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,459 hours, 12,086 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2388.  BAGGAGE AIR SMOKE TEST VALVE INLET LIGHT INTERMITTENTLY CAME ON DURING TEST.  (TEST 1 AND 2 POSITION).  VALVE OUTLET DID NOT RESPOND AT ALL.  BOTH LAMPS TEST OK.  MAINTENANCE CLEANED THE INLET AND OUTLET SCREENS.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
